I was diagnosed with CIDP a year ago this past December and I am about to begin my fourth IVIG treatments. Before I was diagnosed with the disease, I was experiencing a lot of chronic major fatigue and chronic major nauseu then all the other symptoms starting to appear and it wasn't until I was unable to walk that the doctors took me seriously. I am still experiencing the fatigue and nasua, however, both my family doctor and the neurologist I am seeing for my CIDP keep telling me the fatigue and nauseu has nothing to do with my disease and they don't seem to want to help me with it. Both doctors blame it on my medication (gabapentin), however, as I mentioned before I was experiencing the problems before I was taking the medication. I am also experiencing slight weakness in my bowels (meaning I have a little ooze that comes out from time to time that I cannot control) this happens when I start to feel weaker and it seems to correct itself when I have the IVIG treatments. This too I have been told by my doctors has nothing to do with the disease. I am hoping to get another opinion and possibly to be directed to a physician who is an expert in my disease. I need help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.